C.R. BARD, INC. (BASD) -3006260740 GROSHONG 3F SINGLE-LUMEN PICC; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
04/06/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
Event or Problem Description
It was reported that a patient noticed blood leaking from the picc line.The picc line was clamped and replaced.It was stated, while trying to flush the line with normal saline, a crack in the picc line near the hub was noted.The picc had been inserted on (b)(6) 2020.